Speed ​​up The Arrival Of Menstruation After Menstruation Delay Injections?

Illustration of Speed ​​up The Arrival Of Menstruation After Menstruation Delay Injections?
Illustration: Speed ​​up The Arrival Of Menstruation After Menstruation Delay Injections? images-prod.healthline.com

morning

1 Answer:

Good afternoon, thanks for asking at HealthReplies.com. Menstruation is one of the normal cycles experienced by women at their reproductive age. Menstruation is controlled by hormones, so that everything that can affect hormones, can make menstruation abnormal / irregular.
Among the conditions that can affect the body's hormone levels are:


Excessive or underweight body weight goes up and down too drastically Eating foods high in fat Using hormonal contraception Undergoing certain diet programs Doing exercise or strenuous activity Stress or multiple thoughts Having certain medical conditions such as ovarian cysts or thyroid hormone disorders
In your case, the method you use can be said to be almost the same as using hormonal contraception, which is by putting certain hormones in the body to disrupt the natural hormone balance and delay menstruation.

Regarding speeding up menstruation, this is not a common condition. Even if there is, this is done as a treatment for women who experience menstrual delay disorders in the form of disease, not those who deliberately accelerate menstruation after being postponed. You also do this by taking drugs that contain hormones.

Our advice, you should first consult the problem you are experiencing with your obstetrician. To be clear about your hopes and goals actually hinder and speed up your period. Because this condition is related to the hormonal balance in your body. If you consume too much medicine, your hormones may not be balanced for a long time and actually harm you. By talking directly to the obstetrician, you can get the right answers and solutions according to your problem. Meanwhile, avoid taking drugs or herbs without doctor's advice. So, hopefully answering your question.

: by

Related Question

Headache After Taking Medication?

Headache After Taking Medication?

(1 year ago)

Noon I arum. I want tonsillectomy. A blood test was ordered. Evidently. I have high blood sugar. I was given the drug pioglitazone and metformin … after taking pioglitazone, ...

Calculation Of The End Date Of 3 Months KB Injection?

Calculation Of The End Date Of 3 Months KB Injection?

(1 year ago)

Hello. Yesterday I put the injection in 3 months on 28 February 2019. We are still in contact 24 May 2019 whether it is wrong doc....

Left Ear Hearing?

Left Ear Hearing?

(11 months ago)

Good night,. I want to ask, my left ear can not hear, it feels like my ear is covered with something. This happened like when I was 9 years old and now I’m 19th. I have tried...

Leave a Reply

Your email address will not be published. Required fields are marked *